MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR IRRIGATION TUBING
Model Number 100130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that two of their endogator irrigation tubing sets split and leaked water onto the floor.No report of injury.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without the returned device, a root cause could not be determined.The device history record (dhr) was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
ENDOGATOR IRRIGATION TUBING
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15592021
Report Number1651395-2022-00020
Device Sequence Number14003401
Product Code OCX
UDI-Device Identifier00677964058462
UDI-Public00677964058462
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100130
Device Catalogue Number100130
Device Lot Number547666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown